Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2016 year

G. Da Prato, F. Flandoli, M. Röckner, and A. Yu. Veretennikov, Strong uniqueness for SDEs in Hilbert spaces with nonregular drift, Ann. Probab. Volume 44, Number 3 (2016), 1985-2023. https://aps.arxiv.org/abs/1404.5418 [Scopus Q1][WoS]

Go to publication

Authors: Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site